# SDR 97FDEA00885

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Engine: Pwa JT8D15
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT, NUMBER 2 THROTTLE BINDING.  PERFORMED NR 2 ENG THROT PULL CK, CKS GOOD.  REMOVED AND REPLACED NR 2 ENG FUEL CNTRL AND FUEL DIFF PRESS SWITCH LEAK AND OPER CK GOOD PER M/M 73-21-0 AND JET RUN HDBK 6-39.  PULL CK PER 76-11-0.  INSP CABLE AND PULLEY IN ELEC EQUP COMP FWD AND AFT CARGO COMP AFT AIRSTAIR AREA FOR KINKS, FRAYED CABLES AND FREEDOM OF MOVEMENT, NO DEF NOTED.  REMOVED AND REPLACED NR 2 ENG CROSSOVER SHAFT AND BEAR PER 72-61-10.  RAN ENG AT HI PWR 4 MIN ALONG WITH MANY OTHER SETTING.  EACH TIME POWER WAS REDUCED THE THROT RESPOND NORM.  NOT AS IT HAD SPRUNG BK ON PREV RUNS.  OK FOR SERVICE.
